Risk-minimizing reinsurance protection for multivariate risks

Record image
Collection: Articles
Title: Risk-minimizing reinsurance protection for multivariate risks / K. C. Cheung, K. C. J. Sung, S. C. P. Yam
Author: Cheung, K.C.
Notes: Sumario: In this article, we study the problem of optimal reinsurance policy for multivariate risks whose quantitative analysis in the realm of general law-invariant convex risk measures, to the best of our knowledge, is still absent in the literature. In reality, it is often difficult to determine the actual dependence structure of these risks. Instead of assuming any particular dependence structure, we propose the minimax optimal reinsurance decision formulation in which the worst case scenario is first identified, then we proceed to establish that the stop-loss reinsurances are optimal in the sense that they minimize a general law-invariant convex risk measure of the total retained risk. By using minimax theorem, explicit form of and sufficient condition for ordering the optimal deductibles are also obtained.
Related records: En: The Journal of risk and insurance. - Nueva York : The American Risk and Insurance Association, 1964- = ISSN 0022-4367. - 03/03/2014 Volumen 81 Número 1 - marzo 2014 , p. 219-236
Materia / lugar / evento: Reaseguro Gerencia de riesgos Análisis de riesgos Análisis multivariante
Other authors: Sung, K.C.J.
Yam, S. C. P.
Other categories: 5
Rights: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/
See issue detail